# SDR MALA010579

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6058T28P01
- Part serial: 6086432E
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2978 DURING CLIMB LEFT ITT READ UP TO 100 DEGREES LOWER THAN RIGHT ENGINE, ALSO FLUCTUATED NUMEROUS TIMES.  SET TORQUES, FUEL FLOW ENGINES WERE DISPLAYING NORMAL INDICATIONS.  AIR RETURN TO MSP.  MAINTENANCE PERFORMED ITT FUNCTIONAL CHECK IAW TASK CARD 772001-1.  OHMED YELLOW HARNESS, ALL CHECKS GOOD.  CLEANED CANNON PLUG AT ECU.  PERMANENTLY SWAPPED ITT INDICATORS P/N 10221N01T00 FROM LEFT TO RIGHT.  REPLACED THERMOCOUPLE ASSY P/N 6058T28P01 SN/OFF 68DA6036 SN/ON 6086432E.  PERFORMED GPA RUNS, OPS CHECK GOOD.
